English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Correction to: A polyakov formula for sectors

MPS-Authors
/persons/resource/persons253224

Aldana,  Clara L.
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Aldana, C. L., & Rowlett, J. (2020). Correction to: A polyakov formula for sectors. The Journal of Geometric Analysis, 30(3), 3371-3372. doi:10.1007/s12220-019-00319-8.


Cite as: http://hdl.handle.net/21.11116/0000-0007-83C4-7
Abstract
There is no abstract available